Nguyen Tat Thang


Doctor

Department of Geometry and Topology
Research interests: Geometry and topology of polynomial mappings


Address
Office: Building A5, Room 103
Tel: +84 (0)4 37563474 / 118
Email: ntthang AT math.ac.vn

Born in Phu Tho

Education and academic degrees:

  • Bachelor: 2005

 

PUBLICATIONS

 

List of publications in MathSciNet

 

 

 

List of recent publications
1Thomas Hales, Mark Adams, Gertrud Bauer, Tat Dat Dang, John Harrison, Hoang Le Truong, Cezary Kaliszyk, Victor Magron, Sean Mclaughlin, Nguyen Tat Thang, Quang Truong Nguyen, Tobias Nipkow, Steven Obua, Joseph Pleso, Jason Rute, Alexey Solovyev, Ta Thi Hoai An, Tran Nam Trung, Thi Diep Trieu, Josef Urban, Ky Vu, Roland Zumkeller, A formal proof of the Kepler onjecture, Forum of Mathematics, Pi, 5 (2017) 29 pages.
2Kazumasa Inaba, Masaharu Ishikawa, Masayuki Kawashima, Nguyen Tat Thang, On Innermost Circles of the Sets of Singular Values for Generic Deformations of Isolated Singularities, Acta Mathematica Vietnamica, 42 (2017), 237–247.
3Kazumasa Inaba, Masaharu Ishikawa, Masayuki Kawashima, Nguyen Tat Thang, On linear deformations of Brieskorn singularities of two variables into generic maps, Tohoku Mathematical Journal, 69 (2017), 85-111.
4Nguyen Tat Thang, Admissibility of local systems for some classes of line arrangements. Canad. Math. Bull. 57 (2014), 658–672.
5Nguyen Tat Thang, Bifurcation set, M-tameness, asymptotic critical values and Newton polyhedrons,   Kodai Mathematical Journal, 36 (2013), 77-90, preprint arXiv:1205.0939.
6Nguyen Tat Thang, Generalized Broughton polynomials and characteristic varieties,  Mathematical Journal of the Ovidius University of Constantza, 21 (2013), 215-224.
7Nguyen Tat Thang, On the topology of rational functions in two complex variables,  Acta Math. Viet., 37, 171 -- 187 .
8Nguyen Tat Thang, Ha Huy Vui, On the topology of polynomial mappings from $\mathbb C^n$ to $\mathbb C^n-1$,  International Journal of Mathematics  22 (2011), 435 - 448.
9Ha Huy Vui, Nguyen Tat Thang, On the topology of polynomial functions on algebraic surfaces in $\Bbb C^n$. In: Singularities II, 61 - 67, Contemp. Math., 475, Amer. Math. Soc., Providence, RI, 2008.